Bulletin (New Series) of the American Mathematical Society

Review: Ola Bratteli, Derivations, dissipations and group actions on $C^ *$-algebras

Palle E. T. Jorgensen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 202-209.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553989

Citation

Jorgensen, Palle E. T. Review: Ola Bratteli, Derivations, dissipations and group actions on $C^ *$-algebras. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 202--209. https://projecteuclid.org/euclid.bams/1183553989


Export citation

References

  • 1. C. A. Akemann and G. K. Pederson, Central sequences and inner derivations of separable C*-algebras, Amer. J. Math. 101 (1979), 1047-1061.
  • 2. B. Blackadar, K-theory for operator algebras, Springer-Verlag, New York, 1986.
  • 3. O. Bratteli, G. A. Elliott and P. E. T. Jorgensen, Decomposition of unbounded derivations into invariant and approximately inner parts, J. Reine Angew. Math. 346 (1984), 166-193.
  • 4. O. Bratteli, G. A. Elliott, F. M. Goodman and P. E. T. Jorgensen, Smooth Lie group actions on non-commutative tori, Preprint, 1986.
  • 5a. O. Bratteli and D. W. Robinson, Unbounded derivations of C*-algebras, Comm. Math. Phys. 42 (1975), 253-268.
  • 5b. O. Bratteli and D. W. Robinson, Operator algebras and quantum statistical mechanics. I, II, Springer-Verlag, New York, 1979/81 (vol. I in new ed., 1987).
  • 6a. A. Connes, C*-algèbres et géométrie différentielle, C. R. Acad. Sci. Paris 290 (1980), 599-604.
  • 6b. A. Connes, Noncommutative differential geometry. I, The Chern character in K-homology; II, deRham homology and noncommutative algebra, Publ. Math. IHES 62 (1985).
  • 7. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, 2nd ed., Gauthier-Villars, Paris, 1969.
  • 8. G. A. Elliott, Some C*-algebras with outer derivations. III, Ann. of Math. (2) 106 (1977), 121-143.
  • 9. R. Haag, N. M. Hugenholtz and M. Winnink, On the equilibrium states in quantum statistical mechanics, Comm. Math. Phys. 5 (1967), 215-236.
  • 10a. P. E. T. Jorgensen and R. T. Moore, Operator commutation relations, D. Reidel Publishing Co., Dordrecht-Boston, 1984.
  • 10b. P. E. T. Jorgensen and P. S. Muhly (eds.), Operator algebras and mathematical physics, Contemp. Math., vol. 62, Amer. Math. Soc., Providence, R. I., 1987.
  • 11a. R. V. Kadison, Transformation of states in operator theory and dynamics, Topology 3 (1965), 177-198.
  • 11b. R. V. Kadison (ed.), Operator algebras and applications, Proc. Sympos. Pure Math., vol. 38, parts 1 and 2, Amer. Math. Soc., Providence, R. I., 1982.
  • 12a. R. V. Kadison and J. R. Ringrose, Cohomology of operator algebras. I, Type I von Neumann algebras, Acta Math. 126 (1971), 224-244.
  • 12b. R. V. Kadison and J. R. Ringrose, Fundamentals of the theory of operator algebras, vols. I and II, Academic Press, 1983/86.
  • 13. I. Kaplansky, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-859.
  • 14. T. Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1976.
  • 15. D. Montgomery and L. Zippin, Topological transformation groups, Interscience Publishers, Inc., New York, 1955.
  • 16. R. T. Powers, Resistance inequalities for KMS-states of the isotropic Heisenberg model, Comm. Math. Phys. 51 (1976), 151-156.
  • 17. R. T. Powers and S. Sakai, Existence of ground states and KMS states for approximately inner dynamics, Comm. Math. Phys. 39 (1975), 273-288.
  • 18. M. A. Rieffel, C*-algebras associated with irrational rotations, Pacific J. Math. 93 (1981), 415-429.
  • 19a. S. Sakai, On a conjecture of Kaplansky, Tôhoku Math. J. 12 (1960), 31-33.
  • 19b. S. Sakai, The theory of unbounded derivatives in C*-algebras, Lecture Notes, Univ. of Newcastle, England, 1977.
  • 20. I. E. Segal, Notes towards the construction of nonlinear relativistic quantum fields. III, Properties of the C*-dynamics for a certain class of interactions, Bull. Amer. Math. Soc. 75 (1969), 1390-1395.
  • 21. Ja. G. Sinaĭ and A. Ja. Helmskiĭ, A description of differentiations in algebras of the type of local observables of spin systems, Funktsional Anal. i Prilozhen 6 (1972), 99-100; English transl., Funct. Anal. Appl. 6 (1973), 343-344.
  • 22. H. Takai, On a problem of Sakai in unbounded derivations, J. Funct. Anal. 43 (1981), 202-208.
  • 23. C. -T. Yang, Hilbert's fifth problem and related problems on transformation groups, Proc. Sympos. Pure Math., vol. 28, Amer. Math. Soc., Providence, R. I., 1976, pp. 142-146.